Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   JUNE 2012 , Volume 9 , Number 2; Page(s) 127 To 146.
 
Paper: 

GLOBAL ROBUST STABILITY CRITERIA FOR T-S FUZZY SYSTEMS WITH DISTRIBUTED DELAYS AND TIME DELAY IN THE LEAKAGE TERM

 
 
Author(s):  LAKSHMANAN S., RAKKIYAPPAN R., BALASUBRAMANIAM P.
 
* 
 
Abstract: 

The paper is concerned with robust stability criteria for Takagi-Sugeno (T-S) fuzzy systems with distributed delays and time delay in the leakage term. By exploiting a model transformation, the system is converted to one of the neutral delay system. Global robust stability result is proposed by a new Lyapunov-Krasovskii functional which takes into account the range of delay and by making use of some inequality techniques. Based on the interval time-varying delays, new stability criteria are obtained in terms of linear matrix inequalities (LMIs). Finally, three numerical examples and their simulations are given to show the effectiveness and advantages of our results.

 
Keyword(s): DELAY-DEPENDENT STABILITY, LINEAR MATRIX INEQUALITY, LYAPUNOV-KRASOVSKII FUNCTIONAL, T-S FUZZY SYSTEMS
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 69
 
Latest on Blog
Enter SID Blog